Discussions By Condition: I cannot get a diagnosis.

Plz help

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • January 6, 2008
  • 06:49 PM

i have a problem since 5 months ago, i'm virgin and i had a vaginal itching and it was so intense then i used nystacort for some time ,the itching became less and then it started again ,sometimes i don't feel it and sometimes is intese and sometimes on the vulva or the external genetalia ...no weird vaginal secretions,no erythema,i used fluconazole and kenacomb ointment but the itching didn't go and now it's specifically located in the anal area(mostly),i took loratidin and it's actually working (somehow) it lessens the itching but when i complete the dose ,the itching comes again!!btw i clean the area just by using water,i don't use soap,some said it may be psychogenic or allergy but the problem is i don't know what i may be allergic too specifically!so plz help me, can i know what's the cause of the itching??and what is the treatment??

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?